I Am Having Botox Injections for Back Spasms. Are There Any Reports of Side Effects Causing Blood Clots in the Legs, Arms,lungs?

Doctor Answers (1)

Side effects of Botox for back spasms

+1

You should discuss possible side effects with your physician. Botox for cosmetic purposes is very different and much lower doses than Botox for therapeutic reasons, so you need to discuss pros, cons, and concerns with your treating physician.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.